# SDR 2005UALA00820

- Difficulty date: August 14, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 37,619 hours, 5,687 cycles
- Engine: Pwa PW4090
- System (JASC): 2720 · Rudder Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THREE UNCOMMANDED RUDDER MOVEMENTS ON APPROACH.  MECHANICS PERFORMED CAT3 CHECKS PER AMM 22-11-00 PG 501, AMM 22-31-00 AND RUDDER ACTUATOR CONFIDENCE CHECK ON MAT, ALL OPS CHECKS NORMAL.  ENGINEERING REVIEWED MAINTENANCE RECORDS AND DOWN LINKED CMC FAULT DATA FOR FLIGHT 958.  THERE WERE NO REPORTS OF FAULTED FLIGHT CONTROLS, HYDRAULICS OR INSTRUMENT SYSTEMS THAT COULD CAUSE THIS PROBLEM.  THERE ARE NO PRIOR REPORTS IN MAINTENANCE HISTORY FOR RUDDER MOVEMENTS.  ENGINEERING SUSPECTS THIS REPORT MAY HAVE BEEN DUE TO AN ATMOSPHERIC ANOMALY. AIRPLANE WILL BE MONITORED FOR ANY SYSTEM MALFUNCTIONS.
